Return to search

The application of the theory of admissible numbers to time series with constant probability, with variable probability ...

Thesis (Ph. D.)--University of Michigan, 1932. / "Reprinted from Transactions of the American Mathematical Society, vol. 36, no. 3, July, 1934 and American Journal of Mathematics, vol. LVIII, no. 4, October, 1936." eContent provider-neutral record in process. Description based on print version record.
Date January 1900
CreatorsRegan, Francis,
Source SetsOCLC
Detected LanguageEnglish

Page generated in 0.0038 seconds